Vol. 7, No. 2, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Two-phase problems with distributed sources: regularity of the free boundary

Daniela De Silva, Fausto Ferrari and Sandro Salsa

Miura maps and inverse scattering for the Novikov–Veselov equation

Peter A. Perry

Convexity of average operators for subsolutions to subelliptic equations

Andrea Bonfiglioli, Ermanno Lanconelli and Andrea Tommasoli

Global uniqueness for an IBVP for the time-harmonic Maxwell equations

Pedro Caro and Ting Zhou

Convexity estimates for hypersurfaces moving by convex curvature functions

Ben Andrews, Mat Langford and James McCoy

Spectral estimates on the sphere

Jean Dolbeault, Maria J. Esteban and Ari Laptev

Nondispersive decay for the cubic wave equation

Roland Donninger and Anıl Zenginoğlu

A non-self-adjoint Lebesgue decomposition

Matthew Kennedy and Dilian Yang

Bohr's absolute convergence problem for $\mathcal{H}_p$-Dirichlet series in Banach spaces

Daniel Carando, Andreas Defant and Pablo Sevilla-Peris